Cross sections for quotient maps of locally compact groups.
Mathematica Scandinavica, Tome 55 (1984), pp. 152-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1984__55_166911,
author = {Esben T. Kehlet},
title = {Cross sections for quotient maps of locally compact groups.},
journal = {Mathematica Scandinavica},
pages = {152--160},
year = {1984},
volume = {55},
zbl = {0565.22004},
url = {http://geodesic.mathdoc.fr/item/MS2_1984__55_166911/}
}
Esben T. Kehlet. Cross sections for quotient maps of locally compact groups.. Mathematica Scandinavica, Tome 55 (1984), pp. 152-160. http://geodesic.mathdoc.fr/item/MS2_1984__55_166911/